# SDR USAA060485

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 1661 BL 0 CORROSION.  FAB NEW UPPER T-CHORD, ANGLES SPLICE & SPLICE STRAPS PER TYP REPAIR 53-15-01; CORR TASK C53-251-02, DEFECT SIZE: 5.7"L X 2"W X .025"D.
